Alert archive / Georgia / Tornado Warnings in 2019
Tornado Warning 55, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 14, 2019, 2:40 PM EDT for Colquitt County, Cook County, Georgia. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 2:40 PM EDT (18:40 UTC)
- Expired
- Apr 14, 2019, 3:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Colquitt County, GA, Cook County, GA
The radar
The Moody AFB radar (KVAX), 64 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 2:43 PM EDT | TORNADO | 3 Ssw Spence Airport, GA | EF-1 TORNADO WITH MAX WINDS OF 110MPH TOUCHED DOWN 1 ENE OF AUTREYVILLE AND LIFTED 5.1 MILES TO THE NORTHEAST, 2 SE OF SPENCE AIRPORT. MAX WIDTH 180 YARDS. |
| Apr 14, 2:45 PM EDT | TSTM WND DMG | 2 Ne Autreyville, GA | LIKELY TORNADO. SIGNIFICANT DAMAGE TO HOME. |
| Apr 14, 2:48 PM EDT | TSTM WND DMG | 2 Ssw Spence Airport, GA | TORNADO LIKELY, DAMAGE REPORTED TO HOME. TDS DETECTED ON RADAR. STORM SURVEY WILL BE CONDUCTED TOMORROW. |
| Apr 14, 2:48 PM EDT | TSTM WND DMG | 3 S Spence Airport, GA | LIKELY TORNADO, DAMAGE REPORTED TO HOME. TDS DETECTED ON RADAR. STORM SURVEY WILL BE DONE TOMORROW. |
| Apr 14, 2:51 PM EDT | TSTM WND DMG | 2 Se Spence Airport, GA | LIKELY TORNADO DAMAGE. POLE BARN WITH ROOF DAMAGE REPORTED ALONG WITH TREES DOWN AND OVERTURNED IRRIGATION SYSTEM. TDS DETECTED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:40 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted.
018
WFUS52 KTAE 141840
TORTAE
GAC071-075-141915-
/O.NEW.KTAE.TO.W.0055.190414T1840Z-190414T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
240 PM EDT SUN APR 14 2019
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Western Cook County in south central Georgia...
Southeastern Colquitt County in south central Georgia...
* Until 315 PM EDT.
* At 240 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Pavo, or 7 miles south of Moultrie,
moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Adel and Sparks around 305 PM EDT.
Lenox around 310 PM EDT.
Other locations impacted by this tornadic thunderstorm include Reed
Bingham State Park, Cook Co A/P, Cool Spring, Staunton, Pineboro,
Ellenton, Autreyville, Berlin, Barneyville and Flat Ford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3107 8357 3108 8357 3107 8358 3104 8369
3104 8378 3103 8378 3103 8379 3111 8383
3133 8347 3133 8346 3134 8345 3113 8337
TIME...MOT...LOC 1840Z 235DEG 42KT 3107 8375
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
38-GODSEY2 follow-up statements
152
WWUS52 KTAE 141845
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
245 PM EDT SUN APR 14 2019
GAC071-075-141915-
/O.CON.KTAE.TO.W.0055.000000T0000Z-190414T1915Z/
Cook GA-Colquitt GA-
245 PM EDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR WESTERN
COOK AND SOUTHEASTERN COLQUITT COUNTIES...
At 245 PM EDT, a confirmed tornado was located near Moultrie, moving
northeast at 50 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Adel, Sparks and Lenox around 305 PM EDT.
Other locations impacted by this tornadic thunderstorm include Reed
Bingham State Park, Cook Co A/P, Cool Spring, Staunton, Pineboro,
Ellenton, Autreyville, Berlin, Barneyville and Flat Ford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3107 8357 3108 8357 3107 8358 3104 8369
3104 8378 3103 8378 3103 8379 3111 8383
3133 8347 3133 8346 3134 8345 3113 8337
TIME...MOT...LOC 1845Z 235DEG 42KT 3111 8369
TORNADO...OBSERVED
HAIL...0.00IN
$$
38-GODSEY986
WWUS52 KTAE 141850
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
250 PM EDT SUN APR 14 2019
GAC071-075-141915-
/O.CON.KTAE.TO.W.0055.000000T0000Z-190414T1915Z/
Cook GA-Colquitt GA-
250 PM EDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR WESTERN
COOK AND SOUTHEASTERN COLQUITT COUNTIES...
At 250 PM EDT, a confirmed tornado was located 8 miles east of
Moultrie, moving northeast at 50 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Adel, Sparks and Lenox around 305 PM EDT.
Other locations impacted by this tornadic thunderstorm include Reed
Bingham State Park, Cook Co A/P, Cool Spring, Staunton, Pineboro,
Ellenton, Berlin, Barneyville, Laconte and Flat Ford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3107 8357 3108 8357 3107 8358 3106 8365
3117 8374 3133 8347 3133 8346 3134 8345
3113 8337
TIME...MOT...LOC 1850Z 235DEG 42KT 3114 8363
TORNADO...OBSERVED
HAIL...0.00IN
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 1:23 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 14, 1:23 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
123 PM EDT Sun Apr 14 2019
.AVIATION...
[Through 18Z Monday]
The line of thunderstorms has moved through DHN and ECP with the
IFR clearing here in the next 2-3 hours. It's still raining at ABY
and the line is about to go through TLH. The line should get to
VLD by 19-20z. Low CIGS will linger a few hours after the line.
The front and the NW wind will be in by 6-9z, west to east. Clear
skies and winds around 10 knots expected on Monday.
&&
.PREV DISCUSSION [1119 AM EDT]...
.NEAR TERM [Through Today]...
15 UTC surface analysis shows the cold front is entering the far
western Florida Panhandle and approaching our Southeast Alabama
counties. A line of convection was ongoing out ahead of the
cold front moving into Southwestern Georgia and extending
southwestward across the Florida Panhandle.
From the 12 UTC KTAE sounding, the kinematic field is impressive.
Low level winds are fairly strong, supportive of a tornado threat.
Where there's question about the evolution of the line this
afternoon is with the instability. The morning sounding showed a
rather strong cap at 680 mb. All of the models show this cap
eroding between 15z and 18z, which would suggest the line of
storms should reintensify while moving across the central portion
of our forecast area. To assess the pre-storm environment ahead of
the main convective line, we'll be releasing a special upper air
sounding in the next hour.
Earlier this morning the tornado watch was expanded eastward and
is in effect until 4 pm ET. Updates to the grids over the last
hour account for the updated timing of the line across the
forecast area.
.SHORT TERM [Tonight Through Tuesday]...
Expect a few lingering showers across the southeast Big Bend this
evening along and ahead of the cold front. Otherwise, dry
conditions through the remainder of the short term period with
high pressure building in at the surface and aloft. We will see
noticeably cooler night time temperatures with lows tonight from
the upper 40s west to the mid 50s far east. Lows will be in the
upper 40s to around 50 Monday night. Highs will be in the lower to
mid 70s Monday warming to the upper 70s to lower 80s on Tuesday as
low level winds swing around to the southeast.
.LONG TERM [Tuesday Night Through Sunday]...
Dry conditions will continue through Wednesday night before the
deep layer ridging moves off to the east making may for a highly
amplified upper trough and associated cold front. The front will
bring another round of showers and thunderstorms Thursday through
Friday. SPC currently has our area highlighted for a threat of
severe weather in the day 6 and 7 convective outlooks. We will
monitor and provide updates accordingly. Temps will be above
seasonal levels through Thursday dropping to near climo post-
frontal over the next weekend.
.MARINE...
Winds and seas will be at advisory levels today through tonight
as a strong cold front approaches and pushes through the local
waters. Occasional gusts to gale force will be possible today and
tonight. Also, some thunderstorms along a squall line moving from
west to east today may become strong to severe. After tonight,
winds and seas will gradually diminish and become light to
occasionally moderate by the middle of the week.
.FIRE WEATHER...
A squall line will move through the region today, yielding poor
burning conditions. Ahead of and behind the line, high dispersions
are forecast due to unusually high transport winds. Dispersion
indices will be lower tomorrow and drier conditions are expected,
though Red Flag conditions are not forecast.
.HYDROLOGY...
The Apalachicola River at Blountstown is at action stage. Additional
rises are possible with precipitation that occurs late this weekend,
however the river is not currently forecast to reach flood stage.
Rainfall amounts up to around 1 inch with isolated amounts up to 2
inches, mainly northwest of the big bend, are possible with the
system today and tonight. The primary impact is expected to be
nuisance-type poor drainage flooding. Flash flooding is not
expected.
There is the potential for additional appreciable rainfall amounts
on Friday and Saturday with the next storm system.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 49 76 47 84 55 / 0 0 0 0 0
Panama City 51 72 53 77 59 / 0 0 0 0 0
Dothan 46 72 47 79 54 / 0 0 0 0 0
Albany 48 72 47 81 55 / 0 0 0 0 0
Valdosta 50 74 47 83 56 / 0 0 0 0 0
Cross City 51 76 47 84 57 / 30 0 0 0 0
Apalachicola 51 73 53 77 60 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Gadsden-
Holmes-Inland Bay-Inland Gulf-Jackson-Liberty-North Walton-
South Walton-Washington.
High Rip Current Risk through late tonight for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EDT /3 AM CDT/ Monday for Coastal
Bay-Coastal Gulf-South Walton.
GA...Wind Advisory until 10 PM EDT this evening for Baker-Ben Hill-
Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
Terrell-Thomas-Tift-Turner-Worth.
AL...Wind Advisory until 9 PM CDT this evening for Coffee-Dale-Geneva-
Henry-Houston.
GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Monday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Godsey
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...LN
MARINE...Barry
FIRE WEATHER...Harrigan
HYDROLOGY...LFIn the hours before
Local storm report, Apr 14, 1:25 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
125 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM TSTM WND DMG BLAKELY 31.38N 84.94W
04/14/2019 EARLY GA 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN ACROSS
THE CITY.
&&
BASLocal storm report, Apr 14, 1:32 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
132 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM TSTM WND DMG BRONWOOD 31.83N 84.36W
04/14/2019 TERRELL GA 911 CALL CENTER
TREES DOWN IN BRONWOOD. TIME ESTIMATED BY
RADAR.
&&
BASLocal storm report, Apr 14, 1:33 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
133 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 2 SSE MORGAN 31.51N 84.59W
04/14/2019 CALHOUN GA LAW ENFORCEMENT
2 TREES DOWN ON WILLIAMSBURG RD. TIME
ESTIMATED BY RADAR.
&&
BASSpecial weather statement, Apr 14, 1:35 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
135 PM EDT SUN APR 14 2019
FLZ016>018-026-GAZ125-127>131-145>148-156>159-141815-
Liberty FL-Gadsden FL-Leon FL-Inland Jefferson FL-Brooks GA-
Decatur GA-Thomas GA-Berrien GA-Tift GA-Worth GA-Colquitt GA-
Dougherty GA-Irwin GA-Mitchell GA-Cook GA-Turner GA-Ben Hill GA-
Grady GA-
135 PM EDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LIBERTY...LEON...
GADSDEN...NORTHWESTERN JEFFERSON...WESTERN IRWIN...NORTHWESTERN
BERRIEN...MITCHELL...COLQUITT...TIFT...WESTERN BEN HILL...WORTH...
SOUTHEASTERN DECATUR...WESTERN COOK...GRADY...TURNER...EASTERN
DOUGHERTY...THOMAS AND NORTHWESTERN BROOKS COUNTIES UNTIL 215 PM
EDT...
At 134 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Arabi to 8 miles
southwest of Cairo to 20 miles west of Crawfordville. Movement was
northeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Monticello, Tifton, Quincy, Havana, Pelham, Midway, Fitzgerald,
Cairo, Moultrie, Thomasville, Tallahassee, Putney, Ashburn,
Sylvester, Camilla, Ocilla, Albany, Sparks, Boston and Enigma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida...and south central and southwestern Georgia.
LAT...LON 3183 8315 3097 8354 3034 8400 3039 8486
3077 8449 3141 8417 3143 8414 3144 8415
3162 8406 3165 8402 3170 8402 3182 8396
3184 8389 3180 8380 3180 8361 3185 8361
3185 8318
TIME...MOT...LOC 1734Z 239DEG 33KT 3172 8385 3076 8427 3022 8470Local storm report, Apr 14, 1:53 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM TSTM WND DMG 1 NE MACEDONIA 31.25N 84.65W
04/14/2019 MILLER GA LAW ENFORCEMENT
3 TREES DOWN NEAR PHILLIPSBURG RD. TIME
ESTIMATED BY RADAR.
&&
BASLocal storm report, Apr 14, 2:36 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND DMG SHARPHAGEN 31.02N 84.83W
04/14/2019 SEMINOLE GA LAW ENFORCEMENT
1 TREE DOWN ON THREE NOTCH RD NORTH OF 84.
1133 AM TSTM WND DMG DONALSONVILLE 31.04N 84.88W
04/14/2019 SEMINOLE GA LAW ENFORCEMENT
1 TREE DOWN ON S TENNILLE AVE.
1213 PM TSTM WND DMG BRONWOOD 31.83N 84.36W
04/14/2019 TERRELL GA 911 CALL CENTER
TREES DOWN IN BRONWOOD. TIME ESTIMATED BY
RADAR.
1122 AM TSTM WND DMG BLAKELY 31.38N 84.94W
04/14/2019 EARLY GA 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN ACROSS
THE CITY.
1219 PM TSTM WND DMG ARLINGTON 31.43N 84.73W
04/14/2019 EARLY GA BROADCAST MEDIA
TREE DOWN ON ROAD NEAR AZALEA ST IN
ARLINGTON GA.
1150 AM TSTM WND DMG 2 SSE MORGAN 31.51N 84.59W
04/14/2019 CALHOUN GA LAW ENFORCEMENT
2 TREES DOWN ON WILLIAMSBURG RD. TIME
ESTIMATED BY RADAR.
0110 PM TSTM WND DMG 2 S IRON CITY 30.98N 84.82W
04/14/2019 SEMINOLE GA LAW ENFORCEMENT
1 TREE DOWN ON HWY 285 NEAR THREE NOTCH RD.
0855 AM TSTM WND DMG 1 S DE FUNIAK SPRINGS 30.70N 86.12W
04/14/2019 WALTON FL LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS A FEW SMALL TREES
DOWN.
1206 PM TSTM WND DMG 1 NE MACEDONIA 31.25N 84.65W
04/14/2019 MILLER GA LAW ENFORCEMENT
3 TREES DOWN NEAR PHILLIPSBURG RD. TIME
ESTIMATED BY RADAR.
1219 PM TSTM WND DMG 1 N JONES CROSSROADS 31.18N 84.94W
04/14/2019 EARLY GA BROADCAST MEDIA
TREE DOWN ON HWY 39 SOUTH OF BLAKELY NEAR
REVELLS ROAD COMPLETELY BLOCKING ROAD.
1205 PM TSTM WND DMG 1 E BLOUNTSTOWN 30.44N 85.03W
04/14/2019 CALHOUN FL LAW ENFORCEMENT
TREE DOWN MASON RD NEAR HWY 20.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:47 AM EDT | Special Weather Statement | TAE | Clay, Quitman | 28 min |
| Apr 14, 11:12 AM EDT | Special Weather Statement | TAE | Baker, Calhoun, Clay, Decatur, Dougherty, Early and 6 more | 63 min |
| Apr 14, 11:21 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Dougherty, Early, Lee, Randolph and 1 more | 39 min |
| Apr 14, 11:23 AM EDT | Tornado Warning | TAE | Calhoun, Clay, Early, Randolph, Terrell | 18 min |
| Apr 14, 11:38 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Lee and 4 more | 52 min |
| Apr 14, 11:58 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell | 47 min |
| Apr 14, 12:06 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 39 min |
| Apr 14, 12:22 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Decatur, Dougherty, Lee and 5 more | 38 min |
| Apr 14, 12:44 PM EDT | Special Weather Statement | TAE | Decatur, Grady | 46 min |
| Apr 14, 12:57 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Lee, Mitchell, Turner, Worth | 34 min |
| Apr 14, 1:35 PM EDT | Special Weather Statement | TAE | Colquitt, Grady, Irwin, Mitchell, Thomas, Tift and 2 more | 40 min |
| Apr 14, 1:56 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell, Worth | 49 min |
| Apr 14, 2:01 PM EDT | Severe Thunderstorm Warning | TAE | Grady | 44 min |
| Apr 14, 2:03 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin | 27 min |
| Apr 14, 2:11 PM EDT | Tornado Warning | TAE | Turner, Worth | 34 min |
| Apr 14, 2:25 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Thomas | 50 min |
| Apr 14, 2:32 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 28 min |
| Apr 14, 3:12 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Irwin, Lowndes and 1 more | 48 min |
| Apr 14, 3:58 PM EDT | Special Weather Statement | TAE | Berrien | 47 min |
| Apr 14, 4:08 PM EDT | Tornado Warning | TAE | Berrien | 23 min |
Nearby
Tornado Warnings in Georgia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.